# SDR UPS99229677

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651624925
- Condition: Cracked
- Location: Ws 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI L/W FUEL TANK RIB UPPER CHORD AT WS 491, STR 15 IS CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED RIB UPPER CHORD PER BAC DWG 65-16249.
